# SDR 97ZZZX3931

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90260
- Make and model: Bolkms BK117B1
- Aircraft serial: 7140
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 414129001
- Condition: Blade Shift
- Location: Power Turbine
- Part time: 1,159 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED SB LT101-72-10-0153.  EXCESSIVE IBPT BLADE SHIFT.  Q-ROTOR 13.72 GMIN2.  REPLACED WITH USED UNIT, CORRECTED PROBLEM.  PART TOTAL CYCLES, 2,376.2.
